# SDR SWAA2024060683583

- Difficulty date: May 7, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 440-490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY SUB THRESHOLD WEB MULTIPLE AREAS AROUND NUT PLATE HOLES BS440+5' TO BS490' RBL 26 WL156<[01] REMOVED DAMAGED SUB THRESHOLD WEB; LOCATED; DRILLED AND INSTALLED NEW FWD CARGO SUB THRESHOLD WEB PER SRM 51-40-02-0G; SRM 51-40-05-0G-0 AND DWG 143A8330;[02] VERIFIED ACTION 1. JOB COMPLETE.
